# SDR AALA990173

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 74-75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOOR CROSS BEAM BETWEEN FRAME 74 AND FRAME 75 RIGHT SIDE 10 INCH IN FROM R4 DOOR SILL HAS DEEP CORROSION UNDER SIDE OF BEAM.  REMOVED FLOOR CROSS BEAM AND FABRICATED NEW CROSS BEAM PER SRM 51-72-10-0 AND INSTALLED.  (M)
